Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Suffering from erectile dysfunction. What should I do to get cure?

User rating for this question
Very Good
Answered by

Practicing since : 1980
Answered : 254 Questions
yes my question is while i am having sex my erection goes soft but most of the time i can get an erection what does that sound like, and what can i do to solve this problem i dont like pills that have those side affects thank XXXXXXX
Posted Thu, 14 Feb 2013 in Sexually Transmitted Diseases
Answered by Dr. P V S Prasad 10 hours later
I understand your problem. I would like to inform you that erection occurs not only as sexual stimulation but at time also to prevent emptying bladder especially at night. this problem occurs more often in younger age group.
since your age as mentioned is 73 years I would like to know if you always had this problem even in younger age or is it a problem now only if so how long?

Are you a diabetic? you have mentioned none. are you not on any pills?
Do you feel that you have curved penis while erection or normal?
I will get back after I receive the answers from you.
Good day
Prasad PVS
Above answer was peer-reviewed by
Follow-up: Suffering from erectile dysfunction. What should I do to get cure? 14 hours later
yes i am suppose to be but i am broder line diabetic i do also take blood pressure pills clonidine 0.2mg an i also take metformin for my diabetic an no i do not feel i have a crub penis when it erection i never had this problem when i were younger my over health is very very good except for the blood pressure problem, the diabetic situation i XXXXXXX t consider myself a diabetic because my number or always below but since i tested borderline they want me to take the pill thanks XXXXXXX
Answered by Dr. P V S Prasad 7 hours later

Thanks for your reply.
Your problem could be due to anti hyper tensive drug. Diabetes produces decreased libido but your sugar levels are normal. I suggest you may try some exercises like yoga which will alter your lifestyle. Check with your doctor and change clonidine to calcium channel blockers.
I hope you will be better
Have a good day
Prasad pvs

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Sexual Diseases

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor